Up until this past January I was in pretty average to good health. Second week of January I developed a headache near my left jaw and by my ear which wouldn't go away. Then insomnia kicked in and to this day hasn't left. I am currently taking Ambien CR. I then started having a gurgling/vibrating in my left chest and pain. After that I started to develop a burning sensation throughout above my waist (chest, shoulders, upper arms)..I also have had bouts of severe neck pain, especially on the left side. I had an upper endoscopy about a month ago and they found erosions in my esophagus and esophagitis and GERD. I was already taking Omeprazole which they just told me to double the dosage. They also dilated my throat as I was having problems swallowing which didn't help much. The gastro doctor said seeing an ENT wouldn't help. Luckilly I went anyway he looked with a camera he put through my nostrils and saw reflux all over which is hitting my vocal cords and way into my throat..no wonder at times my nose was running and I could smell the food when I would blow my nose (gross)..He gave prescribed an antibiotic and Aciphex for the LPR and GERD and said if not better in 2 weeks he will give me a note for my insurance to cover Nexium. Other strange things are my left back and chest are so painful and my left jaw clicks at times and my right eye twitches. I had a back and neck MRI which showed left lumbar convex scoliosis, some arthritis, and disc protrusions..I am seeing a Neurologist next week. One other thing is my bowel movements aren't regular and haven't been for about a month. They told me to take Miralax powder as I was constipated for a week..now its just mucousy and runny..Does anyone have any ideas or how to connect the dots..I am freezing all the time with burning in my back.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?